ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Limit Theorems for Semi-Markov Processes and Renewal Theory for Markov Chains

Athreya , KB and McDonald, D and Ney, P (1978) Limit Theorems for Semi-Markov Processes and Renewal Theory for Markov Chains. In: Annals of Probability, 6 (5). 788-797 .

[img] PDF
limit].pdf - Published Version
Restricted to Registered users only

Download (743Kb) | Request a copy
Official URL: http://www.jstor.org/stable/2243255
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Institute of Mathematical Statistics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Sep 2010 11:35
Last Modified: 29 Sep 2010 11:35
URI: http://eprints.iisc.ernet.in/id/eprint/32498

Actions (login required)

View Item View Item